Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Qlaira birth control

hey, I ve been using Qlaira birth control since september and everything was fine (regular periods) while I was sexually active. since 2 month my partner is gone abroad, but I continued using BC and period didn t come for two month now. had preg test after the first missed period - negative. no nausea , no dizziness. but also less appetite. never missed a pill, always within a few hours of usual time. I am 20. any helpful thoughts on this ? thanks in advance.
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  852
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to HealthcareMagic
Birth control pills are hormonal preparation so there is some imbalance in your body giving rise to amenorrhoea(missed periods).The best thing you can do is to discontinue the pills & wait for the periods to come .Since your partner is not there i guess you don't need it now.If you get your periods in a week then fine ;if you don't then consult a Gynaec.Also once you get your periods & your partner comes back you can restart the pills if required.Take care.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor